# SDR FDEA201706201721

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,961 hours, 24,926 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE ADVANCING THROTTLES FOR INITIAL TAXI  AT APPROXIMATELY 40% N1, A MOMENTARY FIRE BELL AND FIRE WARNING MASTER WARNING. ALL INDICATIONS EXTINGUISHED IMMEDIATELY ON THROTTLE REDUCTION AND WERE NO OTHER ENGINE INSTRUMENT INDICATIONS SUPPORTING A FIRE.   TROUBLESHOT THE NR 1  ENGINE IAW FIM FAULT TREE,  OPENED COWLING AND CHECKED FOR LOOSE FIRE LOOPS OR CRACKED DUCTS.  NO DUCT CRACKED, FOUND 2 LOOSE CONNECTIONS ON THE FIRE LOOP.  TIGHTEND IAW AMM 26-11-01-4, REV.   REPLACED AFOLTS CARD NUMBER 1 IAW AMM: 26-10-01-4.  FIRE WARNING TEST WAS  SATISFACTORY.  PERFORMED HIGH POWER RUN-UP TO 51% N1 AND 76% N3 WENT MULTIPLE TIMES FROM IDLE TO ABOVE N1 40% AND N1 50% ONE TIME,  KEPT STABLE FOR 3  MINUTES AT 47% N1 NO FAULTS OCCURED. AIRCRAFT OK FOR SERVICE.
